# SDR AALA202404095725

- Difficulty date: April 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 42,240 hours, 17,566 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Wing Fuel
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT FUEL IMBALANCE INDICATION DURING CLIMB, 1,200 LBS LOW ON LEFT FUEL TANK.**SUPPLEMENTAL REPORT FOR (AALA202404042322): REPLACED FUEL PROBES NUMBER 10 (AALA202404042322), 11 (AALA202404090996), 12 (AALA202404099508) ON LEFT HAND WING, AND FQIS HARNESS (AALA202404099971) AND NUMBER 1 FUEL TANK JET PUMP (AALA202404095725). OPERTIONAL CHECK NORMAL NO LEAKS NOTED.**(CLOSED).
